Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 80, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 2, 2010, 4:18 PM MDT for Pueblo County, Colorado. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2010, 4:18 PM MDT (22:18 UTC)
- Expired
- Jun 2, 2010, 4:59 PM MDT
- In force
- 41 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 50 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 4:33 PM MDT | HAIL 0.75 | 4 Wsw Pueblo West, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.3 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
063 WUUS55 KPUB 022218 SVRPUB COC101-022315- /O.NEW.KPUB.SV.W.0080.100602T2218Z-100602T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 418 PM MDT WED JUN 2 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... * UNTIL 515 PM MDT * AT 415 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF PUEBLO WEST...OR 15 MILES NORTHWEST OF PUEBLO...AND MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... PUEBLO...PUEBLO WEST AND PUEBLO RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3809 10447 3813 10491 3848 10493 3851 10470 TIME...MOT...LOC 2218Z 336DEG 15KT 3839 10483 WIND...HAIL <50MPH 1.00IN $$
4 follow-up statements
153 WWUS55 KPUB 022226 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 426 PM MDT WED JUN 2 2010 COC101-022315- /O.CON.KPUB.SV.W.0080.000000T0000Z-100602T2315Z/ PUEBLO CO- 426 PM MDT WED JUN 2 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PUEBLO COUNTY UNTIL 515 PM MDT... AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PUEBLO WEST...OR 11 MILES NORTHWEST OF PUEBLO...MOVING SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... PUEBLO...PUEBLO WEST AND PUEBLO RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3849 10470 3809 10447 3813 10491 3848 10493 TIME...MOT...LOC 2226Z 327DEG 19KT 3835 10479 WIND...HAIL <50MPH 1.00IN $$
675 WWUS55 KPUB 022237 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 437 PM MDT WED JUN 2 2010 COC101-022315- /O.CON.KPUB.SV.W.0080.000000T0000Z-100602T2315Z/ PUEBLO CO- 437 PM MDT WED JUN 2 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PUEBLO COUNTY UNTIL 515 PM MDT... AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PUEBLO WEST...OR 7 MILES WEST OF PUEBLO... MOVING SOUTHEAST AT 20 MPH. IN ADDITION...AT 433 PM MDT DIME SIZE HAIL WAS REPORTED WITH THIS STORM 4 MILES WEST SOUTHWEST OF PUEBLO WEST. LOCATIONS IMPACTED INCLUDE... PUEBLO AND PUEBLO RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3848 10470 3809 10447 3813 10491 3843 10492 TIME...MOT...LOC 2236Z 327DEG 19KT 3830 10474 WIND...HAIL <50MPH 1.00IN $$
196 WWUS55 KPUB 022251 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 451 PM MDT WED JUN 2 2010 COC101-022315- /O.CON.KPUB.SV.W.0080.000000T0000Z-100602T2315Z/ PUEBLO CO- 451 PM MDT WED JUN 2 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PUEBLO COUNTY UNTIL 515 PM MDT... AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PUEBLO RESERVOIR...OR 7 MILES WEST OF PUEBLO...MOVING SOUTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL PUEBLO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3844 10469 3809 10447 3813 10491 3837 10488 TIME...MOT...LOC 2252Z 344DEG 18KT 3823 10473 WIND...HAIL <50MPH 1.00IN $$
314 WWUS55 KPUB 022259 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 459 PM MDT WED JUN 2 2010 COC101-022309- /O.CAN.KPUB.SV.W.0080.000000T0000Z-100602T2315Z/ PUEBLO CO- 459 PM MDT WED JUN 2 2010 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUEBLO COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3844 10469 3809 10447 3813 10491 3837 10488 TIME...MOT...LOC 2259Z 344DEG 18KT 3820 10472 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:42 PM MDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 2, 2:42 PM MDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 242 PM MDT WED JUN 2 2010 .SHORT TERM... (TONIGHT AND THURSDAY) CURRENTLY...THUNDERSTORMS HAVE BEGUN TO DEVELOP OVER THE RAMPART RANGE AND TRACK EASTWARD IN TO THE COLORADO SPRINGS AREA. RADAR ANALYSIS INDICATES THESE STORMS ARE WEAK WITH LIGHTNING AND SMALL BEING THE PRIMARY IMPACTS AS THEY MOVE ACROSS THE CITY. WINDS HAVE TURNED EAST TO SOUTHEASTERLY ACROSS THE PLAINS THIS AFTERNOON HELPING TO KEEP DEW POINT TEMPERATURES IN THE UPPER 40S TO LOW 50S. THE LATEST MESOANALYSIS INDICATES AROUND 2000 J/KG OF CAPE ALONG THE NORTHERN I-25 CORRIDOR ALONG WITH A THETA E AXIS ALONG THE I-25 CORRIDOR. A SHORTWAVE TROUGH OVER WESTERN COLORADO WILL AID IN LIFT THIS AFTERNOON AS IT PROGRESSES ACROSS THE STATE. A SOUTHWARD MOVING OUTFLOW BOUNDARY FROM LAST NIGHTS CONVECTION IN THE NORTHERN PLAINS WILL ALSO PROVIDE A FOCUS FOR THUNDERSTORMS OVER NORTHEAST COLORADO. ANOTHER AREA OF THUNDERSTORMS IS FORECAST TO DEVELOP ALONG THE COLORADO-NEW MEXICO BORDER THIS AFTERNOON AND PASS EAST ACROSS THE FAR SOUTHERN PLAINS THROUGH THIS EVENING. GIVEN THE INSTABILITY AND SHEAR AROUND 35 KTS...SOME THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE THIS AFTERNOON AND EVENING...ESPECIALLY NORTH OF HIGHWAY 50 AND EAST OF I-25. THE PRIMARY THREATS WILL BE LARGE HAIL AND STRONG WINDS...HOWEVER AN ISOLATED TORNADO WILL ALSO BE POSSIBLE...ESPECIALLY ALONG THE OUTFLOW BOUNDARY WHEN IT ARRIVES ACROSS THE AREA. AS THE UPPER WAVE MOVES EAST THIS EVENING...EXPECT THE THUNDERSTORMS TO MOVE OUT OVER THE PLAINS. THE LATEST WRF RUN HAS THUNDERSTORM ACTIVITY PERSISTING ALONG THE KANSAS BORDER THROUGH 06Z ASSOCIATED WITH THE OUTFLOW BOUNDARY WHILE ANOTHER AREA OF THUNDERSTORMS DEVELOP WEST NEAR PUEBLO. NOT AS CONFIDENT IN THE CONVECTIVE DEVELOPMENT NEAR PUEBLO...SO RETAINED THE LOWER POPS OVER THAT AREA THROUGH THE EVENING. HIGH PRESSURE BEGINS TO BUILD OVER THE DESERT SOUTHWEST BY TOMORROW WITH ZONAL WESTERLY FLOW SETTING UP OVER COLORADO. THIS WILL ALLOW DRY WARM AIR ALOFT TO MIX DOWN TO THE SURFACE. A DRYLINE IS FORECAST TO DEVELOP BY LATE MORNING AND QUICKLY PROGRESS ACROSS THE PLAINS THROUGH 21Z. MODELS IN AGREEMENT WITH AROUND 1500 J/KG OF CAPE ALONG THE KANSAS BORDER AT 21Z WITH A LOW CHANCE OF THUNDERSTORMS ALONG THE BORDER THROUGH 00Z. AFTERNOON HIGHS WILL BEGIN TO WARM UP ON THURSDAY WITH HIGHS REACHING THE LOWER 90S ACROSS THE PLAINS. MOZLEY .LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) COULD STILL BE SOME TSTMS ALONG THE FAR ERN BORDER IN THE EVENING HOURS THURSDAY BUT THE REST OF THE AREA SHOULD BE DRY. FRI AND SAT A FLAT UPR RIDGE WL BE OVR THE FORECAST AREA...AND SHOULD HAVE DRY WEATHER ON FRIDAY WITH HIGHS IN THE 80S AND 90S AT THE LOWER ELEVATIONS. SAT MORNING A WEAK FRONT IS FORECAST TO MOVE THRU THE SERN PLAINS...WITH AFTERNOON DEW POINTS EXPECTED TO BE IN THE 40S. THE GFS KEEPS THE CWA DRY...WHILE THE NAM DEVELOPS SOME PCPN ALONG AND NR THE ERN MTS IN THE LATE AFTERNOON. TEMPS ON SAT WL LIKELY BE A LITTLE HIGHER THAN ON FRI. SUN THE UPR RIDGE CENTER WL BE OVR NM...WITH A SHRTWV TROF MOVING ACRS THE EASTERN PORTIONS OF THE AREA IN THE AFTERNOON. LOW LEVEL UPSLOPE FLOW AND DEW POINTS IN THE 40S AND 50S AREA EXPECTED OVR THE SERN PLAINS SO WL KEEP SOME STORMS IN THE FORECAST ACRS THE ERN AREAS. TEMPS WL NOT BE AS WARM ON SUNDAY. MON THE UPR RIDGE SHIFT SOUTHWARD AND ANOTHER FRONT MOVES THRU THE AREA EARLY MON MORNING. LOW LEVEL UPSLOPE ON MON OVR ERN AREAS ALONG WITH AMPLE LOW LEVEL MSTR WL LIKELY LEAD TO ANOTHER DAY WITH TSTMS OVR ERN AREAS. WITH THE UPR RIDGE SHIFTING WELL SOUTH INTO SRN TX FOR TUE A SHORTWAVE TROF WL MOVE BY THE AREA TUE SENDING ANOTHER FRONT INTO THE AREA. MAY SEE SOME TSTMS DEVELOP ALONG THE ERN MTS IN THE AFTERNOON. ON WED THE UPR RIDGE IS EXPECTED TO BUILD BACK OVR THE AREA WITH MAINLY DRY WEATHER. && .AVIATION... VFR CONDITIONS AT KALS THROUGH TOMORROW. THUNDERSTORMS HAVE BEGUN TO DEVELOP OVER THE KCOS REGION AND WILL PERSIST THROUGH THIS EVENING. EXPECT BRIEF MVFR TO IFR CONDITIONS AT KCOS FROM 20Z THROUGH 00Z IN ANY THUNDERSTORMS THAT PASS OVER THE TERMINAL. HAIL WILL BE A THREAT AT KCOS WITH HAIL DIAMETERS APPROACHING 1 INCH IN STRONGER THUNDERSTORMS. EXPECT THUNDERSTORMS TO CLEAR OUT OF THE KCOS AREA BY 02Z WITH VFR CONDITIONS EXPECTED OVERNIGHT. VFR CONDITIONS ARE EXPECTED AT KPUB THROUGH TOMORROW...HOWEVER THERE IS THE POSSIBILITY OF THUNDERSTORMS OVER TERMINAL LATE THIS AFTERNOON AND TONIGHT. CONFIDENCE IS MARGINAL IN SOUTHWARD DEVELOPMENT OF THE THUNDERSTORMS TO THE NORTH OF KPUB SO WILL JUST MENTION A CB IN THE TAF FOR NOW. VFR CONDITIONS ARE EXPECTED AT KPUB FOR TOMORROW. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 88/28
Hazardous weather outlook, Jun 2, 1:58 PM MDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 158 PM MDT WED JUN 2 2010 COZ058>089-093>099-032000- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 158 PM MDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS AND EASTERN PLAINS THIS AFTERNOON. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH THIS EVENING AS AN UPPER LEVEL DISTURBANCE INTERACTS WITH INCREASING LOW LEVEL MOISTURE IN EASTERLY UPSLOPE FLOW. THE MAIN THREAT WITH THUNDERSTORMS WILL BE HAIL 1 INCH IN DIAMETER OR LARGER...WIND GUSTS OVER 60 MPH...LOCALLY HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. THE RISK FOR SEVERE THUNDERSTORMS WILL BE HIGHEST NORTH OF HIGHWAY 50 AND EAST OF INTERSTATE 25...AND ACROSS THE FAR SOUTHEAST PLAINS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE THROUGH LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FAR SOUTHEAST PLAINS THURSDAY...AND ACROSS MOST OF SOUTH CENTRAL AND SOUTHEAST COLORADO SUNDAY AND MONDAY. THE MAIN THREATS FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO NEAR 50 MPH. SMALL HAIL MAY ALSO BE POSSIBLE WITH THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE PLAINS THIS AFTERNOON AND EVENING. 88/23
In the hours before
Local storm report, Jun 2, 2:15 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
215 PM MDT WED JUN 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL 5 WSW SECURITY 38.71N 104.83W
06/02/2010 M1.00 INCH EL PASO CO BROADCAST MEDIA
&&
28Special weather statement, Jun 2, 2:30 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 230 PM MDT WED JUN 2 2010 COZ084-085-022100- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 230 PM MDT WED JUN 2 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO AT 225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PEYTON...OR 22 MILES NORTHEAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... PEYTON. CALHAN. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 2, 2:47 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 247 PM MDT WED JUN 2 2010 COZ094-022130- EASTERN LAS ANIMAS COUNTY- 247 PM MDT WED JUN 2 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO AT 243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BRANSON...OR 40 MILES EAST OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... KIM. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
Special weather statement, Jun 2, 3:39 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 339 PM MDT WED JUN 2 2010 COZ081-083-085-086-022215- CANON CITY VICINITY/EASTERN FREMONT COUNTY-COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- 339 PM MDT WED JUN 2 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL FREMONT COUNTY IN CENTRAL COLORADO SOUTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO NORTHWESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTH OF PENROSE...OR 23 MILES SOUTH OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME EAST CENTRAL FREMONT COUNTY...EXTREME SOUTHWESTERN EL PASO COUNTY AND EXTREME NORTHWESTERN PUEBLO COUNTY. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 2, 4:01 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 401 PM MDT WED JUN 2 2010 COZ084-085-022230- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 401 PM MDT WED JUN 2 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO THIS INCLUDES...NORTH CENTRAL COLORADO SPRINGS. AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BLACK FOREST...OR 15 MILES NORTHEAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... PEYTON. CALHAN. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 2, 4:06 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 406 PM MDT WED JUN 2 2010 COZ083-086-022230- CANON CITY VICINITY/EASTERN FREMONT COUNTY-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 406 PM MDT WED JUN 2 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN FREMONT COUNTY IN CENTRAL COLORADO NORTHWESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO THIS INCLUDES...EXTREME SOUTHWESTERN PUEBLO. AT 402 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF PENROSE...OR 20 MILES NORTHWEST OF PUEBLO...WHICH WAS MOVING TOWARD THE SOUTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE... PUEBLO RESERVOIR. EXTREME SOUTHWESTERN PUEBLO. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 61 min |
| Jun 2, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jun 2, 3:01 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.